Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Wet dandruff, itchy scalp, over scaling of scalp. Remedy?

Sir i am suffering from wet dandruff,itchy scalp and over scaling of scalp since last 5 years and i am very very frustrated and now i am losing hope. Because of that i have already lost so much my hair, i have used so many oils so many shampoos i have consulted doctors but problem is still the same.. please help me!!!!!!!!
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, you are having seborrheic dermatitis of scalp. It is multifactorial disease.. There are flakes on scalp. There may be severe itching. And feeling uncomfortable. You are having hair loss also, as occurs in SD. Genetic base may be there. Stress, anxiety and tension should be avoided. Exposure to sun should be restricted. Good sleep is neccessary. Take steroid in tappering dose for 3 -4 weeks. Antifungal tab.fluconazole 150 mg twice a week for about 6 months should be taken. If there is itching, take antihistaminics. Take tab. fluoxetin 10 mg daily .. till improvement. Apply steroid with antifungal lotion daily at night. Wash the scalp daily with tar or ketoconazole shampoo... I hope you will get good result.. Ok
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor